# SDR EISA99106

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 657275051
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND UPPER RUDDER TRIM TAB T/E DELAMINATED ON UPPER EDGE.  REPAIRED IAW BOEING SRM CHAPTER 51-40-09 FIGURE 7.  (M)
